Publication
Title
Multi-annual variation in female morph frequencies of the polymorphic damselfly, **Nehalennia irene**, at continental and regional scales
Author
Abstract
Language
English
Source (journal)
Animal biology. - Leiden, 2003, currens
Publication
Leiden : 2009
ISSN
1570-7555 [print]
1570-7563 [online]
Volume/pages
59:3(2009), p. 313-326
ISI
000270000400006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 18.08.2009
Last edited 17.09.2018
To cite this reference